Superquadracity, Bohr's inequality and deviation from a mean value

S. Abramovich, J. Barić, J. Pečarí

Research output: Contribution to journalArticlepeer-review


Extensions of Bohr's inequality via superquadracity are obtained, where instead of the power p = 2 which appears in Bohr's inequality we get similar results when we deal with p ≥ 2 and with p ≤ 2. Also, via superquadracity we extend a bound for deviation from a Mean Value.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalAustralian Journal of Mathematical Analysis and Applications
Issue number1
StatePublished - 2010


  • Bohr's inequality
  • Convex functions
  • Mean value
  • Superquadracity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Superquadracity, Bohr's inequality and deviation from a mean value'. Together they form a unique fingerprint.

Cite this